advertisement
Question
Posted by: ME | 2009-12-10

Red Man Syndrome

Hi , I was recently in hospital for pre term labour, they gave me steroids which apparently caused me to get red mans syndrome. Would this have affected the baby? I had red face, neck and tops of arms.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is an allergic reaction and should not affect the baby.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2009-12-13

This is an allergic reaction and should not affect the baby.

Best wishes

Reply to gynaedoc
Posted by: Ann | 2009-12-10

No, they gave it to you to help your baby' s lungs.

Reply to Ann

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement